MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported injecting a patient with evolysse form in the lips.Approximately two (2) weeks post injection, the patient experienced lumps and bumps in the lips like the product did not settle.The hcp dissolved the product and the symptoms resolved.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The event is a physiological event complication and analysis of the device does not assist in determining a probable cause of the event.This is a known potential adverse event addressed in the product labeling.However, it was noted that the practitioner did not follow the instructions for use regarding the recommended injection site (b)(4).

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23439694
Report Number3003672980-2025-00131
Device Sequence Number4695334
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)2027022810)S2251120199
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251120199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale